Re: welbutrin hair loss – Naturopathic Medicine Network

Re: welbutrin hair loss

Posted by Zonya on 01/07/05 at 09:52 PM


of course, even the company website lists hair loss as a side effect. I was very upset and was hoping to find a class action suit against the makers of welbutrin for this damage. Don’t get your hopes up on your hair coming back though. It’s been three years since I stopped taking the meds, and was only one it for 2 months, and I still have thinned areas from the damage its caused. Although I started some regrowth after a year of stopping the medication, to date, I do not have full recovery and maybe never will. If you speak with a representive of welbutrin, they will tell you that even their test subjects had hair loss, but they decided not to do any more tests beccause they thought it was no big deal. I really do hope for a class action suit to compensate for this horror.


Replies
Posted By # Date & Time

Re: Re: welbutrin hair loss
Patti 0 04/30/05 10:32 PM

Re: Re: welbutrin hair loss
marie 0 01/22/05 11:51 AM